# SDR DLM88992506

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Component: 50459
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, BURNING SMELL FROM FWD PORTION OF CABIN, NO SMOKE.  UNABLE TO DETERMINE LOCATION/ORIGIN OF FUMES.  INSPECTED CABIN OVHD AND GALLEY AREAS, STATIC PORT HEATERS, APU INLET AND OIL LEVEL.  RAN PACKS WITH BOTH ENGINES.  ONLY ODOR CAME FROM THE FWD GALLEY OVEN AREA.  SUSPECT MEAL CARRIER MAY HAVE HAD PLASTIC DEBRIS MELTED TO EXTERIOR OF UNIT.  UNPLUGGED CANNON PLUG AND PULLED/COLLARED C/B FOR OVEN.  FWD TO MCO/PLAC PER MEL.
